# SDR SWAA2022111771683

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,072 hours, 34,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY LIGHT COVER CRACKED AT 4ABC AND 11DEF.   R & R THE LENS IAW AMM 33-51-03.
